Announcement

Collapse
No announcement yet.

brain electrical-like-zaps

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • brain electrical-like-zaps

    when i am going to bed, not all the time, but sometimes as i am trying to doze off my brain sends this like split second zap of what feels like an electric shock but only in my head and it doesnt effect my body. its scary- like when it happens you feel like your gonna seizure or something.

    all the googling on it i have done has always ended in people who also suffer it but because they have taken depression meds and are coming off them. i dont take meds but i suffer the exact same 'brain zaps' they talk about


    anyone know anything about this?
    Get on my Level
    http://malpaz.wordpress.com/

  • #2
    Do you also "see" a lightning flash across your eyes(even when your eyes are closed?) Just curious as I have had this happen to me too. Its frigging annoying.
    Calm the f**k down.

    Comment


    • #3
      Mal,
      I just read something that suggested it can be a sign of vitamin B deficiency. Have you had that checked?

      Comment


      • #4
        Yes! I get that too once in a while. There's a sound too, hard to describe. What is it?!?

        Comment


        • #5
          haha omg how can i possibly be deficient in B vitamins....the core of my diet is beef, pork, eggs and organs. i take a multi vitamin with B's

          the light flashing thing... i dunno if its noticable liek i would know then i say no but i can feel the 'jolts' comin and if i dont perk up i get scared and dont notice any lights....hoping it doesnt happen tonight but if it does ill try to let it happen and pay attention
          Get on my Level
          http://malpaz.wordpress.com/

          Comment


          • #6
            Originally posted by stef View Post
            Yes! I get that too once in a while. There's a sound too, hard to describe. What is it?!?
            vvvrrrsssszzzump hahahahahahahha somerthing like that
            Get on my Level
            http://malpaz.wordpress.com/

            Comment


            • #7
              Originally posted by MalPaz View Post
              vvvrrrsssszzzump hahahahahahahha somerthing like that
              Yeah, like a short in a power cord. Like tiny lightning. Only happens as I'm falling asleep. And I'm on no meds.

              Comment


              • #8
                Originally posted by NDF View Post
                Mal,
                I just read something that suggested it can be a sign of vitamin B deficiency. Have you had that checked?
                Interesting! I haven't had this in awhile, since I started taking a B-50 complex(though it had been awhile before that too) I started taking it because I have fairly normal thyroid results and low B-vitamin levels can mimic a lot of hypothyroid symptoms. Low iron levels can do that too.
                From what I had learned recently, not sure how accurate it is but, gluten intolerance prompts malabsorption of most vitamins like vitamin B and iron, which can mimic hypothyroid symptoms (and possibly eventually create) meaning you have a deficiency of these vitamins/minerals. Add in the fact that most people who have hypothyroidism tend to have a form of gluten intolerance. Circular, I know.
                When I stopped eating grains, my thyroid got better(TSH got lower anyway) but I still had a lot of hypo symptoms that could be contributed to a vitamin B or iron deficiency. Anyway, I digress!
                Stef, its like a snap or a crack right? Its reminds me of when you walk across the carpet and try to shock someone.
                Calm the f**k down.

                Comment


                • #9
                  Yeah, it sounds like you took two hot wires and got them too close together and the electricity arcs and completes the circuit. Zzzzhhhhhhhrrrrr. It's like the sound of a small electric chair, inside your head.

                  I should take B complex? Maybe some iron? I've been anemic before, but my nails are nice and pink right now. Stopped taking the multi because I was afraid the A would interfere with my D3.

                  Comment


                  • #10
                    I think its the aliens trying to connect with you

                    Comment


                    • #11
                      I don't know. B vitamins are water-soluable(though you can still overdose, especially with B6) so its wouldn't exactly hurt to take a little more. I haven't had seen much results of it other than that I seem to be a bit calmer. I might be sleeping better, I might be less anxious...but not much less.
                      At least I don't have hot feet at night anymore.
                      Hm another test to add to my list (B6 testing)
                      Calm the f**k down.

                      Comment


                      • #12
                        I had the same thing... when I was withdrawing from Effexor.

                        Comment


                        • #13
                          Just FYI - this can be a side effect of withdrawal or missing doses of certain anti-depressants.

                          ETA: Oopss... I see animalcule already mentioned this.

                          Good luck!
                          Using low lectin/nightshade free primal to control autoimmune arthritis. (And lost 50 lbs along the way )

                          http://www.krispin.com/lectin.html

                          Comment


                          • #14
                            I find it pretty interesting that people get this when coming off antidepressants. It very likely has something to do with misfiring of neurotransmitters when the influence of the drug is lifted. I wonder what it is in your case Mal. Have you always had it? Or did it develop?

                            It's really tempting to suggest that it is some sort of change in brain chemistry. Obviously vitamin deficiencies could cause these problems, but it seems like you have a pretty good handle on what you're eating. I'm wondering if it might be a transient thing to do with your body now being nourished. Even though your weight has picked up, I'm sure that gaining back total health is slow and steady.

                            But that's all speculative and wishful thinking...I really do hope that it settles down, because not sleeping well really does suck.

                            Comment


                            • #15
                              Originally posted by lcme View Post
                              I find it pretty interesting that people get this when coming off antidepressants. It very likely has something to do with misfiring of neurotransmitters when the influence of the drug is lifted. I wonder what it is in your case Mal. Have you always had it? Or did it develop?

                              It's really tempting to suggest that it is some sort of change in brain chemistry. Obviously vitamin deficiencies could cause these problems, but it seems like you have a pretty good handle on what you're eating. I'm wondering if it might be a transient thing to do with your body now being nourished. Even though your weight has picked up, I'm sure that gaining back total health is slow and steady.

                              But that's all speculative and wishful thinking...I really do hope that it settles down, because not sleeping well really does suck.
                              well no not always... i had trouble sleeping as a kid..use to sleep walk like long distances lol, then i guess i grew out of that but grew into (around 15-16 and up till now) brain shocks...it's odd

                              i guess it could be iron defiiciency? theres no iron in my multi i dont think, ill check, but i mean food should be providing me plenty of iron. i dont have any signs of anemia except the absent period(still) b/c my nails are very thick long and strong and pink/white
                              Get on my Level
                              http://malpaz.wordpress.com/

                              Comment

                              Working...
                              X